Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bragin, Mikhail Dmitrievich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:230
Abstract pages:2860
Full texts:696
References:297

http://www.mathnet.ru/eng/person83117
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. M. D. Bragin, Y. A. Kriksin, V. F. Tishkin, “Entropy stable discontinuous Galerkin method for two-dimensional Euler equations”, Matem. Mod., 33:2 (2021),  125–140  mathnet
2. M. D. Bragin, B. V. Rogov, “Бикомпактные схемы для многомерного уравнения конвекции-диффузии”, Zh. Vychisl. Mat. Mat. Fiz., 61:4 (2021),  625–643  mathnet  elib
2020
3. M. D. Bragin, B. V. Rogov, “Bicompact schemes for gas dynamics problems: introducing complex domains using the free boundary method”, Computer Research and Modeling, 12:3 (2020),  487–504  mathnet
4. M. D. Bragin, “Entropy stability of bicompact schemes in gas dynamics problems”, Matem. Mod., 32:11 (2020),  114–128  mathnet
5. M. D. Bragin, B. V. Rogov, “High-order bicompact schemes for numerical modelling of multispecies multi-reaction gas flows”, Matem. Mod., 32:6 (2020),  21–36  mathnet
6. M. D. Bragin, Yu. A. Kriksin, V. F. Tishkin, “Discontinuous Galerkin method with entropic slope limiter for Euler equations”, Matem. Mod., 32:2 (2020),  113–128  mathnet
7. M. D. Bragin, B. V. Rogov, “On the accuracy of bicompact schemes as applied to computation of unsteady shock waves”, Zh. Vychisl. Mat. Mat. Fiz., 60:5 (2020),  884–899  mathnet  elib; Comput. Math. Math. Phys., 60:5 (2020), 864–878  isi  scopus
2019
8. M. D. Bragin, Yu. A. Kriksin, V. F. Tishkin, “Ensuring the entropy stability of the discontinuous Galerkin method in gas-dynamics problems”, Keldysh Institute preprints, 2019, 051, 22 pp.  mathnet  elib
9. M. D. Bragin, Yu. A. Kriksin, V. F. Tishkin, “Verification of an entropic regularization method for discontinuous Galerkin schemes applied to hyperbolic equations”, Keldysh Institute preprints, 2019, 018, 25 pp.  mathnet  elib
10. M. D. Bragin, B. V. Rogov, “Bicompact schemes for multidimensional hyperbolic equations on Cartesian meshes with solution-based AMR”, Keldysh Institute preprints, 2019, 011, 27 pp.  mathnet  elib
11. M. D. Bragin, B. V. Rogov, “A conservative limiting method for bicompact schemes”, Keldysh Institute preprints, 2019, 008, 26 pp.  mathnet  elib
12. M. D. Bragin, B. V. Rogov, “High-order bicompact schemes for shock-capturing computations of detonation waves”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019),  1381–1391  mathnet  elib; Comput. Math. Math. Phys., 59:8 (2019), 1314–1323  isi  scopus
2018
13. B. V. Rogov, M. D. Bragin, “On the convergence of the method of iterative approximate factorization of difference operators of high-order accurate bicompact scheme for nonstationary three-dimensional hyperbolic equations”, Keldysh Institute preprints, 2018, 132, 16 pp.  mathnet  elib
14. M. D. Bragin, B. V. Rogov, “Iterative approximate factorization of difference operators of high-order accurate bicompact schemes for multidimensional nonhomogeneous quasilinear hyperbolic systems”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018),  313–325  mathnet  elib; Comput. Math. Math. Phys., 58:3 (2018), 295–306  isi  scopus
2016
15. M. D. Bragin, B. V. Rogov, “A new hybrid scheme for computing discontinuous solutions of hyperbolic equations”, Keldysh Institute preprints, 2016, 022, 22 pp.  mathnet
16. M. D. Bragin, B. V. Rogov, “Minimal dissipation hybrid bicompact schemes for hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 56:6 (2016),  958–972  mathnet  elib; Comput. Math. Math. Phys., 56:6 (2016), 947–961  isi  scopus
2015
17. M. D. Bragin, B. V. Rogov, “Hybrid running schemes with upwind and bicompact symmetric differencing for hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 55:7 (2015),  1196–1207  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:7 (2015), 1177–1187  isi  elib  scopus
2014
18. M. D. Bragin, B. V. Rogov, “Uniqueness of a high-order accurate bicompact scheme for quasilinear hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014),  815–820  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:5 (2014), 831–836  isi  elib  scopus
2013
19. M. D. Bragin, A. V. Ivanov, “The locally adaptive choise of time step in molecular dynamics' problems”, Keldysh Institute preprints, 2013, 062, 39 pp.  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021